# SDR QXEA200700629

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 663 hours, 594 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2307: AUTO FEATHER WILL NOT SELECT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND NR 1 AND NR 2 PROPELLER FAULTS 64.  C/W Q400 FIM TASK 61-20-02-810-804.  CLEARED FAULTS.  GROUND RAN ENGINES AT DISC, AUTO FEATHER SELECTED NORMALLY.  NO DEFECTS NOTED.  FAULTS DID NOT RETURN.  AUTO FEATHER TEST PASSED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
